Title of article :
Convolutions of semi-classical spectral distributions and periodic-orbit theory ✩
Author/Authors :
Brice Camus، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
23
From page :
638
To page :
660
Abstract :
We study the convolution of semi-classical spectral distributions associated to h-pseudodifferential operators on Rn. Under standard assumptions the micro-support of this object can be characterized via families of periodic orbits correlated simultaneously by energy and periods. When all the orbits are non-degenerate the convolution admits, as h tends to 0, an explicit asymptotic expansion in term of the respective dynamical systems. In this setting, this result validates the theory of orbits pairs used by physicists in quantum chaos. Some new contributions, related to the crossing of the period functions, are also analyzed. © 2006 Elsevier Inc. All rights reserved.
Keywords :
Semi-classical analysis , Trace formula , Quantum chaos
Journal title :
Journal of Functional Analysis
Serial Year :
2006
Journal title :
Journal of Functional Analysis
Record number :
839282
Link To Document :
بازگشت